Alert archive / Kentucky / Special Weather Statements in 2015
Special Weather Statement, NWS Jackson, KY
NWS Jackson, KY issued this special weather statement at Aug 4, 2015, 8:02 PM EDT for Menifee County, Montgomery County, Morgan County, Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2015, 8:02 PM EDT (00:02 UTC)
- Expired
- Aug 4, 2015, 8:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Jackson, KY
Counties Menifee County, KY, Montgomery County, KY, Morgan County, KY
The radar
The Jackson,KY radar (KJKL), 43 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1693 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
803
WWUS83 KJKL 050002
SPSJKL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
802 PM EDT TUE AUG 4 2015
KYZ050>052-060-106-050030-
BATH-MENIFEE-ROWAN-MORGAN-MONTGOMERY-
802 PM EDT TUE AUG 4 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT BATH...MENIFEE...
ROWAN...MORGAN...MONTGOMERY...
AT 801 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER YOUNG
SPRINGS...OR NEAR FRENCHBURG...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...WEST LIBERTY...OWINGSVILLE...FRENCHBURG...
MARSHALL...HENRY...JEFFERSONVILLE...CAMARGO...WELLINGTON...SALT
LICK...LOWER SPENCER...STOLL...FLAT CREEK...PRESTON...EWINGTON...
LENOX...BLAZE...HOPE...MURPHYFORK AND LIBERTY ROAD.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
113 AND 124.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3814 8322 3811 8327 3806 8327 3805 8324
3801 8320 3801 8316 3778 8333 3781 8339
3782 8343 3784 8346 3784 8348 3786 8349
3783 8353 3791 8376 3792 8376 3797 8394
3815 8388
TIME...MOT...LOC 0001Z 267DEG 33KT 3805 8360
$$
JMWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:53 PM EDT, 4 hours 9 minutes earlier.
Area forecast discussion, Aug 4, 3:53 PM EDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 353 PM EDT TUE AUG 4 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 352 PM EDT TUE AUG 4 2015 A NEARLY STATIONARY BOUNDARY REMAINS DRAPED FROM WEST TO EAST ACROSS THE CENTRAL PART OF THE FORECAST AREA. THIS HAS SERVED AS A FOCUS FOR CONVECTION THIS AFTERNOON...AND ONCE AGAIN WE ARE DEALING WITH SOME HEAVY RAINERS. WE DO EXPECT THIS ACTIVITY TO DISSIPATE THIS EVENING...AND WILL DECREASE RAIN CHANCES AS THE EVENING PROGRESSES. THE SURFACE BOUNDARY WILL REMAIN ACROSS THE AREA FOR THE NEXT COUPLE OF DAYS...WHILE A COUPLE OF MID/UPPER LEVEL SHORT WAVE TROUGHS MOVE EAST FROM THE PLAINS INTO THE OH VALLEY. A RATHER NEBULOUS WAVE WILL AFFECT THE REGION LATER TONIGHT...AND HAVE INCREASED RAIN CHANCES AGAIN LATE TONIGHT FOR THE WESTERN PART OF THE AREA. A SECOND AND MUCH STRONGER WAVE WILL BEGIN TO AFFECT THE AREA WEDNESDAY NIGHT. WHILE THERE IS GOOD MODEL AGREEMENT ON A STRONG WAVE MOVING INTO THE OH VALLEY...EXACTLY WHERE THE HEAVIEST RAIN AXIS WILL SET UP IS IN QUESTION. HOWEVER WITH PRECIPITABLE WATER INCREASING...THE POSSIBILITY FOR TRAINING...AND THE THREAT FOR MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN HAVE DECIDED TO GO WITH A FLASH FLOOD WATCH BEGINNING 11 PM WEDNESDAY AND RUNNING TO 7 AM FRIDAY. THIS IS FOR ALL BUT THE MOST SOUTHERN TIER OF COUNTIES. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 352 PM EDT TUE AUG 4 2015 MODELS CONTINUE TO COME INTO BETTER AGREEMENT WITH A MODESTLY AMPLIFIED MID/UPPER LEVEL LONG WAVE PATTERN TO START OUT THE EXTENDED. WE FIND OUR AREA UNDER THE INFLUENCES OF NORTHWEST FLOW ALOFT WITH WEAK EMBEDDED IMPULSES THROUGH THE MID TERM. THEN WE FINISH UP THE EXTENDED WITH ANOTHER RESPECTABLE SHORTWAVE THAT MOVES OUT OF THE UPPER MIDWEST AND THAT REINFORCES AN EASTERN CONUS MEAN TROUGH. FIRST TROUGH IS EXPECTED TO MOVE ACROSS THE OH/TN VALLEY REGIONS WEDNESDAY NIGHT THROUGH THURSDAY. HOWEVER...THERE CONTINUE TO BE SOME SIGNIFICANT DIFFERENCES AT THE SFC. ATTM AMPLE MOISTURE...A RELATIVELY SLOW MOVING SFC SYSTEM...THE POTENTIAL FOR TRAINING AND OTHER FAVORABLE HYDRO PARAMETERS SUGGEST THAT LOCALLY HEAVY RAINFALL MAY BECOME A CONCERN FROM WEDNESDAY NIGHT THROUGH LATE THURSDAY EVENING. HOWEVER...MUCH WILL DEPEND ON THE EXACT TRACK OF THE SFC WAVE WHICH THE 12Z GFS TAKES FURTHER TO OUR SOUTH. WITH THE MORE SOUTHERLY PATH OF THE GFS ITS AXIS OF HEAVIEST RAINFALL IS...AS WOULD BE EXPECTED ACROSS THE HEART OF THE COMMONWEALTH. THE 0Z ECMWF AND 12Z NAM KEEP THE STORM TRACK FURTHER NORTH AND CONSEQUENTLY HEAVIEST AXIS OF RAIN ALONG AND EITHER SIDE OF THE OHIO RIVER. THOUGHTS ARE TO ISSUE A FLASH FLOOD WATCH FOR THE WINDOW OF CONCERN...WHICH WILL STRADDLE THE SHORT AND LONG TERM FORECAST PERIODS. THEREAFTER DETAILS ASSOCIATED WITH THE EVOLUTION OF THE PATTERN REMAIN LOWER CONFIDENCE. AS SUCH...STAYED PRETTY CLOSE TO THE OFFERED BLENDED GUIDANCE. WILL BE INCREASING POPS INTO CATEGORICAL TERRITORY FOR THURSDAY PROPER. THE BOUNDARY WILL SAG SOUTHEAST BEHIND THE DEPARTING SFC LOW AND DISSIPATE BY THE WEEKEND...ALLOWING FOR MAINLY DRY WEATHER. MEAN EASTERN CONUS TROUGH WILL AMPLIFY AGAIN ACROSS THE OHIO VALLEY BY EARLY TO MID NEXT WEEK...BRINGING ANOTHER FRONTAL ZONE WITH ASSOCIATED WEATHER THROUGH THE AREA AND TO OUR SOUTH. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 124 PM EDT TUE AUG 4 2015 A STALLED FRONT REMAINS IN PLACE ACROSS KENTUCKY. THIS WILL SERVE AS A FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. THE CHANCE OF ANY SPECIFIC TAF SITE BEING AFFECTED IS LOW...AND EXPECT ANY STORMS TO MAINLY OCCUR ACROSS THE SW HALF OF THE FORECAST AREA. WITH THIS IN MIND WILL CARRY VCTS AT JKL...LOZ AND SME FOR A FEW HOURS BEGINNING AT 21Z. FOG IS EXPECTED TO DEVELOP LATE TONIGHT...REDUCING VISIBILITY TO IFR OR WORSE UNTIL AROUND 13Z ON WEDNESDAY. OUTSIDE OF ANY THUNDERSTORMS OR LATE NIGHT/EARLY MORNING FOG...VFR CONDITIONS WILL PREVAIL. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT FOR KYZ044-050>052-058>060-068-069-079-080-088-104-106>120. && SHORT TERM...SBH LONG TERM...RAY AVIATION...SBH
Hazardous weather outlook, Aug 4, 4:19 PM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 419 PM EDT TUE AUG 4 2015 KYZ044-050>052-058>060-068-069-079-080-088-104-106>120-051200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT... BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ... COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 419 PM EDT TUE AUG 4 2015 ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...GENERALLY SOUTH OF THE INTERSTATE 64 CORRIDOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH FRIDAY...THEN AGAIN ON MONDAY. THUNDERSTORMS FROM WEDNESDAY EVENING THROUGH THURSDAY EVENING MAY PRODUCE VERY HEAVY RAINFALL...INCREASING THE THREAT FOR FLASH FLOODING. RAPID RISES ON AREA STREAMS AND CREEKS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KYZ083>087-051200- WAYNE-MCCREARY-WHITLEY-KNOX-BELL- INCLUDING THE CITIES OF...MONTICELLO...STEARNS...WHITLEY CITY... CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE 419 PM EDT TUE AUG 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH FRIDAY...THEN AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SBH/RAY
In the hours before
Special weather statement, Aug 4, 4:48 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
448 PM EDT TUE AUG 4 2015
KYZ087-088-117-042130-
BELL-HARLAN-LESLIE-
448 PM EDT TUE AUG 4 2015
...A STRONG THUNDERSTORM WILL AFFECT BELL...HARLAN...AND LESLIE
COUNTIES THROUGH 530 PM EDT...
AT 447 PM EDT...A STRONG THUNDERSTORM WAS OVER TREMONT...OR NEAR
HARLAN...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HARLAN...LOYALL...EVARTS...WALLINS CREEK...SUNSHINE...ROSSPOINT...
SMITH...LIGGETT...GOLDEN ASH...SOUTH WALLINS...BARDO...TWAY...
LONGTON...SPRUCE PINE...GRAYS KNOB...FLAGLER...PEEPACE STORE...
LENARVE...KENVIR AND TACKY TOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3667 8351 3682 8351 3686 8356 3690 8355
3694 8351 3697 8341 3685 8307 3683 8310
3680 8310 3678 8313 3674 8314 3674 8320
3671 8331 3666 8344
TIME...MOT...LOC 2047Z 296DEG 19KT 3687 8341
JPSpecial weather statement, Aug 4, 5:10 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
510 PM EDT TUE AUG 4 2015
KYZ079-083-084-042145-
PULASKI-WAYNE-MCCREARY-
510 PM EDT TUE AUG 4 2015
...A STRONG THUNDERSTORM WILL AFFECT PULASKI...WAYNE...MCCREARY...
AT 510 PM EDT...A STRONG THUNDERSTORM WAS NEAR FRAZER...OR 7 MILES
SOUTHWEST OF SOMERSET...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SOMERSET...PULASKI...SCIENCE HILL...BURNSIDE...PULASKI COUNTY PARK...
NAOMI...FRAZER...BENT...FAUBUSH...SOMERSET PULASKI AIRPORT...
KIDDER...GENERAL BURNSIDE S.P....GRADE...QUINTON...ELIHU...
GREENWOOD...SHOPVILLE...HOGUE...RUTH AND TATEVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 17 AND
30.
LOUIS B. NUNN PARKWAY
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3725 8457 3704 8431 3702 8432 3703 8433
3702 8433 3700 8431 3699 8435 3697 8434
3695 8437 3694 8436 3694 8432 3679 8452
3706 8490
TIME...MOT...LOC 2110Z 308DEG 17KT 3701 8471
JMWLocal storm report, Aug 4, 5:38 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
538 PM EDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG NANCY 37.07N 84.75W
08/04/2015 PULASKI KY 911 CALL CENTER
TREES WERE DOWNED.
&&
SBHSpecial weather statement, Aug 4, 6:17 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
617 PM EDT TUE AUG 4 2015
KYZ058-059-111-114-042245-
ESTILL-POWELL-OWSLEY-LEE-
617 PM EDT TUE AUG 4 2015
...A STRONG THUNDERSTORM WILL AFFECT ESTILL...POWELL...OWSLEY...
LEE...
AT 617 PM EDT...A STRONG THUNDERSTORM WAS OVER BLACKBURN...OR NEAR
IRVINE...MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
IRVINE...BEATTYVILLE...BOONEVILLE...RAVENNA...VAUGHNS MILL...WILLOW
SHOALS...CRESSMONT...VADA...LEROSE...IDA MAY...PITTS...ST. HELENS...
RICE STATION...WAGERSVILLE...FITCHBURG...TRAVELLERS REST...
AIREDALE...WILLOW TREE...COTTAGE FURNACE AND LEIGHTON.
THIS INCLUDES BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 18
AND 20.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3775 8369 3771 8371 3767 8361 3764 8352
3756 8356 3738 8367 3748 8389 3753 8389
3757 8394 3758 8397 3756 8407 3758 8410
3764 8413 3767 8409 3768 8410 3787 8397
TIME...MOT...LOC 2217Z 296DEG 25KT 3767 8407
JMWSpecial weather statement, Aug 4, 7:11 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
711 PM EDT TUE AUG 4 2015
KYZ108-109-112-042345-
WOLFE-BREATHITT-MAGOFFIN-
711 PM EDT TUE AUG 4 2015
...A STRONG THUNDERSTORM WILL AFFECT WOLFE...BREATHITT...MAGOFFIN...
AT 711 PM EDT...A STRONG THUNDERSTORM WAS OVER SIMPSON...OR 7 MILES
NORTH OF JACKSON...MOVING SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
JACKSON...SIMPSON...PRESS...MALAGA...CORNELIA...SEWELL...LANE...
QUICKSAND...DAISYDELL...PORTSMOUTH...SEILTZ...LOST CREEK...
EVANSTON...VANCLEVE...TIPTOP...SWAMPTON...GILMORE...CUTUNO...NOBLE
AND GUAGE.
THIS INCLUDES BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 50
AND 58...AND NEAR MILE MARKER 64.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3778 8333 3776 8333 3774 8329 3771 8327
3775 8325 3764 8292 3751 8303 3752 8305
3752 8310 3750 8309 3746 8313 3741 8313
3741 8320 3744 8321 3742 8324 3760 8353
3781 8342
TIME...MOT...LOC 2311Z 298DEG 44KT 3767 8336
JMWSpecial weather statement, Aug 4, 8:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
802 PM EDT TUE AUG 4 2015
KYZ050>052-060-106-050030-
BATH-MENIFEE-ROWAN-MORGAN-MONTGOMERY-
802 PM EDT TUE AUG 4 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT BATH...MENIFEE...
ROWAN...MORGAN...MONTGOMERY...
AT 801 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER YOUNG
SPRINGS...OR NEAR FRENCHBURG...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...WEST LIBERTY...OWINGSVILLE...FRENCHBURG...
MARSHALL...HENRY...JEFFERSONVILLE...CAMARGO...WELLINGTON...SALT
LICK...LOWER SPENCER...STOLL...FLAT CREEK...PRESTON...EWINGTON...
LENOX...BLAZE...HOPE...MURPHYFORK AND LIBERTY ROAD.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
113 AND 124.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3814 8322 3811 8327 3806 8327 3805 8324
3801 8320 3801 8316 3778 8333 3781 8339
3782 8343 3784 8346 3784 8348 3786 8349
3783 8353 3791 8376 3792 8376 3797 8394
3815 8388
TIME...MOT...LOC 0001Z 267DEG 33KT 3805 8360
JMWThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 8:41 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Menifee, Montgomery, Morgan, Powell and 1 more | 3 hr |
| Aug 4, 10:08 PM EDT | Special Weather Statement | JKL | Bath, Menifee, Montgomery | 37 min |
| Aug 4, 10:48 PM EDT | Flash Flood Warning | JKL | Bath, Menifee, Montgomery, Morgan, Rowan | 3 hr |
| Aug 5, 2:43 PM EDT | Special Weather Statement | JKL | McCreary, Wayne | 47 min |
| Aug 5, 3:20 PM EDT | Areal Flood Advisory | JKL | McCreary, Wayne, Whitley | 4 hr |
| Aug 5, 3:27 PM EDT | Flash Flood Warning | JKL | McCreary, Pulaski, Wayne | 6 hr |
| Aug 5, 3:39 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Whitley | 51 min |
| Aug 5, 3:40 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 50 min |
| Aug 5, 3:43 PM EDT | Special Weather Statement | JKL | McCreary, Wayne | 32 min |
| Aug 5, 3:56 PM EDT | Areal Flood Advisory | JKL | Knox, Whitley | 3 hr |
| Aug 5, 4:04 PM EDT | Flash Flood Warning | JKL | Knox, McCreary, Whitley | 3 hr |
| Aug 5, 4:13 PM EDT | Special Weather Statement | JKL | Bell | 47 min |
| Aug 5, 4:22 PM EDT | Special Weather Statement | JKL | Pulaski | 23 min |
| Aug 5, 4:28 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan | 4 hr |
| Aug 5, 4:28 PM EDT | Special Weather Statement | JKL | Knox, Whitley | 32 min |
| Aug 5, 4:30 PM EDT | Special Weather Statement | JKL | Pulaski | 30 min |
| Aug 5, 4:35 PM EDT | Areal Flood Advisory | JKL | Knox, Laurel, McCreary, Pulaski, Rockcastle, Wayne and 1 more | 4 hr |
| Aug 5, 4:39 PM EDT | Special Weather Statement | JKL | Laurel | 36 min |
| Aug 5, 4:41 PM EDT | Special Weather Statement | JKL | Pulaski | 34 min |
| Aug 5, 4:45 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Knox | 30 min |
| Aug 5, 4:48 PM EDT | Special Weather Statement | JKL | Pulaski | 27 min |
| Aug 5, 4:55 PM EDT | Special Weather Statement | JKL | Clay | 35 min |
| Aug 5, 5:13 PM EDT | Special Weather Statement | JKL | Bell | 47 min |
| Aug 5, 5:21 PM EDT | Flash Flood Warning | JKL | Bell, Harlan, Knox | 6 hr |
| Aug 5, 5:21 PM EDT | Flash Flood Warning | JKL | Pulaski, Wayne | 3 hr |
| Aug 5, 5:37 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 38 min |
| Aug 5, 5:43 PM EDT | Special Weather Statement | JKL | Clay, Owsley | 32 min |
| Aug 5, 6:07 PM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Laurel, Lee, Owsley, Rockcastle | 4 hr |
| Aug 5, 6:16 PM EDT | Special Weather Statement | JKL | Estill, Powell | 29 min |
| Aug 5, 6:48 PM EDT | Special Weather Statement | JKL | Menifee, Powell | 27 min |
Nearby
Special Weather Statements in Kentucky, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.